# SDR IPXA2020102661673

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 34,438 hours, 23,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N375019
- Part serial: UP72331
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-CH MULTIPLE DE-LAMSAVENIR AVIATION COMPOSITE COMPONENT REPAIR VENDOR REPAIRED, IAW SRM 51-10-10-02R REPAIR 4.
